# SDR UALA2013041802664

- Difficulty date: April 17, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 65,509 hours, 23,290 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UNABLE TO DISARM AND COULD NOT REMOVE BUSSEL.  L1 SLIDE ARMED AND NOT PINNED.    ACCOMPLISHED REMOVAL OF DOOR 1L SLIDE BUSSEL.   REMOVED L1 DOOR SLIDE COVER. LUBRICATED PIN. OPERATED SMOOTHLY. CHECKED AND ADJUSTED DOOR, OPS CHECKED NORMAL.  FEELS LIKE GIRT BAR HITTING THE FLOOR FITTING. CLEANED DEBRIS FROM FLOOR FITTINGS. CYCLED ARMING LEVER. OPS CHECKED GOOD.
